Loading [MathJax]/jax/output/CommonHTML/jax.js
Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika, 2014, Volume 14, Issue 3, Pages 43–49 (Mi vngu344)  

This article is cited in 4 scientific papers (total in 4 papers)

Error Estimation for Stationary Galerkin Method for Semilinear Parabolic Equation with Changing Direction of Time

E. S. Efimova, I. E. Egorov, M. S. Kolesova

North-Eastern Federal University named after M. K. Ammosov
Full-text PDF (215 kB) Citations (4)
References:
Abstract: In a cylindrical domain QRn+1 the first boundary value problem for semilinear parabolic equation with changing direction of time is considered. It is developed stationary Galerkin method for the study of boundary value problem. It is proved the existence and uniqueness of solution of the first boundary value problem in the space W2,12(Q). Error estimation for stationary Galerkin method is obtained in the norm of the space W1,02(Q) through eigenvalues of selfadjoint spectral problem for the elliptic equation of second order.
Keywords: stationary Galerkin method, approximate solution, inequality, estimation.
Received: 13.03.2013
English version:
Journal of Mathematical Sciences, 2016, Volume 213, Issue 6, Pages 838–843
DOI: https://doi.org/10.1007/s10958-016-2745-x
Document Type: Article
UDC: 517.95
Language: Russian
Citation: E. S. Efimova, I. E. Egorov, M. S. Kolesova, “Error Estimation for Stationary Galerkin Method for Semilinear Parabolic Equation with Changing Direction of Time”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014), 43–49; J. Math. Sci., 213:6 (2016), 838–843
Citation in format AMSBIB
\Bibitem{EfiEgoKol14}
\by E.~S.~Efimova, I.~E.~Egorov, M.~S.~Kolesova
\paper Error Estimation for Stationary Galerkin Method for Semilinear Parabolic Equation with Changing Direction of Time
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2014
\vol 14
\issue 3
\pages 43--49
\mathnet{http://mi.mathnet.ru/vngu344}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 213
\issue 6
\pages 838--843
\crossref{https://doi.org/10.1007/s10958-016-2745-x}
Linking options:
  • https://www.mathnet.ru/eng/vngu344
  • https://www.mathnet.ru/eng/vngu/v14/i3/p43
  • This publication is cited in the following 4 articles:
    1. V E Fedorov, “Boundary value problem for a higher order equation with changing time direction”, J. Phys.: Conf. Ser., 1141 (2018), 012108  crossref
    2. A. I. Kozhanov, “Boundary value problems for a class of nonlocal integro-differential equations with degeneration”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2017, no. 4, 19–24  mathnet  mathnet  crossref
    3. Ivan E. Egorov, Valery E. Fedorov, Irina M. Tikhonova, Elena S. Efimova, AIP Conference Proceedings, 1903, 2017, 020011  crossref
    4. I. E. Egorov, E. S. Efimova, “A modified Galerkin method for semilinear parabolic equation with changing time direction”, J. Math. Sci., 228:4 (2018), 372–379  mathnet  crossref  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Statistics & downloads:
    Abstract page:352
    Full-text PDF :74
    References:76
    First page:8
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025